# SDR QXEA2011081800689

- Difficulty date: August 16, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 11 IS CORRODED.  REMOVED CORROSION MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-2358.  REMOVED SEAT TRACK NR 11 IAW SRM 51-40-15-02-01 AND 51-42-05-02-01. INSTALLED NEW TRACK IAW SRM 51-40-07-02-01, 51-40-15-02-01 AND 51-42-05-02-01.
